Vol 6, No 12 (2016)

Table of Contents


The Comparison between the Simulation Variance for Censored and Uncensored Data for Maximum likelihood Normal Regression Model PDF
Adel.A. Haddaw 1-7
New method for square root of non-singular M-matrix PDF
Zubair Ahmed Kalhoro, Ghulam Qadir Memon, Abdul Waseem Shaikh, Linzhang Lu 8-16
Fixed Point and Common Fixed Point Theorem for Expansive Mapping in Fuzzy Metric Space PDF
Pankaj Tiwari 17-24
The Effect of Teaching Mathematics through Polya’s Problem Solving Process upon Attitudes of 4th Grade Students towards the Mathematics Lesson PDF
Transient Analysis of M[X1];M[X2]=G1;G2=1 Queueing Model with Retrial Priority Service, Negative Arrival, Two kinds of Vacations, Breakdown, Delayed Repair, Balking, Reneging and Feedback PDF
G. Ayyappan, P. Thamizhselvi 32-55

Paper submission email: MTM@iiste.org

ISSN (Paper)2224-5804 ISSN (Online)2225-0522

Please add our address "contact@iiste.org" into your email contact list.

This journal follows ISO 9001 management standard and licensed under a Creative Commons Attribution 3.0 License.

Copyright © www.iiste.org